# SDR 01FDEA00207

- Difficulty date: March 17, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1366
- Condition: Shorted
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AIR CREW SMELL SULFUR ODOR IN COCKPIT, DONNED 02 MASK AND SMOKE GOGGLES.  FLT ENG THOUGHT ODOR WAS COMING FROM GASPER FAN.  INSP AC AND CARGO WITH FIRE DEPT, NOTHING FOUND.  AFT OFF LOAD PRESS AC HAD ELECTRICAL ODOR COMING OUT GASPER.  GASPER FAN CIRCUIT BREAKER POPPED AND WHEN RESET POPPED AGAIN.  *S/D*  REMOVED AND REPLACED GASPER FAN PER MM 21-23-011-4.
